RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Differ. Uravn., 1977, Volume 13, Number 9, Pages 1723–1726 (Mi de3188)  

Short Communications

Correct solvability of a difference Cauchy problem with a variable operator in a Bochner space

A. E. Polichka

Khabarovsk Pedagogical Institute

Full text: PDF file (371 kB)

Bibliographic databases:

Document Type: Article
UDC: 517.949.21
Received: 21.10.1975

Citation: A. E. Polichka, “Correct solvability of a difference Cauchy problem with a variable operator in a Bochner space”, Differ. Uravn., 13:9 (1977), 1723–1726

Citation in format AMSBIB
\Bibitem{Pol77}
\by A.~E.~Polichka
\paper Correct solvability of a difference Cauchy problem with a variable operator in a Bochner space
\jour Differ. Uravn.
\yr 1977
\vol 13
\issue 9
\pages 1723--1726
\mathnet{http://mi.mathnet.ru/de3188}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=470399}


Linking options:
  • http://mi.mathnet.ru/eng/de3188
  • http://mi.mathnet.ru/eng/de/v13/i9/p1723

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Number of views:
    This page:27
    Full text:12

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019